Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Problem with heart function, had 2 stents installed. Had epileptic seizure, vision dizziness. How to cure?

My wife is 84 years old, has had 6 children and has had some problems with heart function and has had 2 stents installed 5 years ago, she has history of epileptic seizure until approx 28 years old then total remission. fam. dr. had no worry response after echo card gram. She has moments of vision dizzyness, mostly behind eyes and then feels she must sit down and rest. The spells are of short duration but recurr at different times. Her bp is 128 over 56, pulse at 48.
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

This could mean Transient ischemic Attacks.
Neurological examination, MRI brain and MRA (MRI Angiography) of the blood vessels supplying the brain may clinch..

The eyes should be looked into - for glaucoma....

An arrhythmia (slow rate here) could be causative. ECG, Holter and ECHOcardiography may shed light.

It doesn't sounds like a complicated problem to diagnose or treat.
Take her to a doctor.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 8 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor